Archived Edition Vol. 2, No. 3, 1976

Editors: R.H. Bing (Austin), D.G. Bourgin (Houston), B. Jóhnson (Nashville), A. Lelek (Detroit), J.S. Mac Nerney (Houston), J.W. Neuberger (Emory), B.H. Neumann (Australian National University), J. Schmidt (Houston)
Managing Editor: G.G. Johnson (Houston)
Associate Managing Editors: J. Hausen (Houston), J.A. Johnson (Houston)

Houston Journal of Mathematics


George E. Andrews
On Identities Implying the Rogers-Ramanujan Identities, pp. 289-298.

Jimmy T. Arnold, Robert Gilmer
The Dimension Theory of Commutative Semigroup Rings, pp. 299-313.

John W. Bales
Representable and Strongly Locally Homogeneous Spaces and Strongly n-Homogeneous Spaces, pp. 315-327.

Richard Bellman, E. Stanley Lee
Modeling and Optimization in Energy Systems I. Coal Gasification Modeling, pp. 329-344.

L. Carlitz
Polynomial Representations and Compositions II. Q-Analogs, pp. 345-372.

Stephen D. Comer
Multi-Valued Loops, Geometries, and Algebraic Logic, pp. 373-380.

Kyung Whan Kwun, Jeffrey L. Tollefson
Involutions of 3-Manifolds With Almost Tame Fixed Point Sets Are PL, pp. 381-386.

Marston Morse
Frechet Numbers in Global Variational Analysis, pp. 387-403.

James M. Parks
On a Particular Completion Involving the Space of Self-Homotopy Equivalences, pp. 405-414.

E. T. Schmidt
On the Variety Generated by All Modular Lattices of Breadth Two, pp. 415-418.

Peter F. Stebe
Nests in Nilpotent Groups, pp. 419-426.

R. C. Thompson, Z. Gordon
Sections of Matrix Pairs: The Second Interlacing Principle, pp. 427-437.

David G. Wright
Pushing a Cantor Set Off Itself, pp. 439-447.